# SDR 2005UALA00245

- Difficulty date: March 14, 2005
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N935UA
- Make and model: Boeing 737522
- Aircraft serial: 26663
- Aircraft time: 36,111 hours, 22,668 cycles
- Engine: Ge CFM56*
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

SHUT DOWN  NR 2 ENG DUE TO OVERHEAT INDICATION. CREW REPORTED NR 2 ENG OVERHEAT LIGHT CAME ON WITH NO ABNORMAL ENGINE INDICATION. OVERHEAT LIGHT STAYED ON AFTER THE CHECKLIST.  CREW SHUT DOWN NR 2 ENGINE. OVERHEAT LIGHT WENT OUT.  UPON ARRIVAL AT THE GATE BOTH A & B LOOPS TESTED NORMAL. FOUND LOWER FAN DETECTOR M1121, LOOPS A & B WITH LOW RESISTANCE.  ALSO REPLACED UPPER FAN DETECTOR M1120, LOOP A.  ENG OVERHEAT DETECTION SYSTEM TESTED NORMAL AND AIRCRAFT WAS RETURNED TO SERVICE.
